RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 5, Pages 934–936 (Mi de2759)  

Short Communications

Some topological properties of linear inhomogeneous systems

M. I. Rakhimberdiev

Institute of Mathematics and Mechanics, AS of KazSSR

Full text: PDF file (290 kB)

Bibliographic databases:
UDC: 517.926.4
Received: 01.06.1975

Citation: M. I. Rakhimberdiev, “Some topological properties of linear inhomogeneous systems”, Differ. Uravn., 12:5 (1976), 934–936

Citation in format AMSBIB
\Bibitem{Rak76}
\by M.~I.~Rakhimberdiev
\paper Some topological properties of linear inhomogeneous systems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 5
\pages 934--936
\mathnet{http://mi.mathnet.ru/de2759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442378}
\zmath{https://zbmath.org/?q=an:0328.34009}


Linking options:
  • http://mi.mathnet.ru/eng/de2759
  • http://mi.mathnet.ru/eng/de/v12/i5/p934

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020